Erratum
Matematicko-fyzikálny časopis (1959)
- Volume: 09, Issue: 4, page 242-242
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKrempaský, Július. "Oprava." Matematicko-fyzikálny časopis 09.4 (1959): 242-242. <http://eudml.org/doc/29617>.
@article{Krempaský1959,
author = {Krempaský, Július},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {4},
pages = {242-242},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Oprava},
url = {http://eudml.org/doc/29617},
volume = {09},
year = {1959},
}
TY - JOUR
AU - Krempaský, Július
TI - Oprava
JO - Matematicko-fyzikálny časopis
PY - 1959
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 09
IS - 4
SP - 242
EP - 242
LA - slo
UR - http://eudml.org/doc/29617
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.